Pathwise differentiability with respect to a parameter of solutions of stochastic differential equations
Séminaire de probabilités de Strasbourg, Volume 16 (1982), pp. 490-502.
@article{SPS_1982__16__490_0,
     author = {M\'etivier, Michel},
     title = {Pathwise differentiability with respect to a parameter of solutions of stochastic differential equations},
     journal = {S\'eminaire de probabilit\'es de Strasbourg},
     pages = {490--502},
     publisher = {Springer - Lecture Notes in Mathematics},
     volume = {16},
     year = {1982},
     zbl = {0482.60060},
     mrnumber = {658709},
     language = {en},
     url = {http://www.numdam.org/item/SPS_1982__16__490_0/}
}
TY  - JOUR
AU  - Métivier, Michel
TI  - Pathwise differentiability with respect to a parameter of solutions of stochastic differential equations
JO  - Séminaire de probabilités de Strasbourg
PY  - 1982
DA  - 1982///
SP  - 490
EP  - 502
VL  - 16
PB  - Springer - Lecture Notes in Mathematics
UR  - http://www.numdam.org/item/SPS_1982__16__490_0/
UR  - https://zbmath.org/?q=an%3A0482.60060
UR  - https://www.ams.org/mathscinet-getitem?mr=658709
LA  - en
ID  - SPS_1982__16__490_0
ER  - 
%0 Journal Article
%A Métivier, Michel
%T Pathwise differentiability with respect to a parameter of solutions of stochastic differential equations
%J Séminaire de probabilités de Strasbourg
%D 1982
%P 490-502
%V 16
%I Springer - Lecture Notes in Mathematics
%G en
%F SPS_1982__16__490_0
Métivier, Michel. Pathwise differentiability with respect to a parameter of solutions of stochastic differential equations. Séminaire de probabilités de Strasbourg, Volume 16 (1982), pp. 490-502. http://www.numdam.org/item/SPS_1982__16__490_0/

[ 1 ] S. Bichteler Stochastic Integrations with Stationary Independant increments (To appear in Z. Wahr. verw. Geb.) | Zbl

[2] M. Bismut A generalized formula of Ito and some other properties of stochastic flows Z. Wahr. verw. Geb. 55, 1981, pp. 331-350. | MR | Zbl

[ 3 ] I.I. Gikhman On the theory of differential equations of random processes Uhr. Mat. Zb. 2, n° 4, 1950, pp. 37-63. | MR

[ 4 ] I.I. Gikhman and A.V. Skorokhod Stochastic Differential equations Springer-Verlag, 1972. | Zbl

[ 5 ] J. Jacod Calcul stochastique et problèmes de martingales Lecture Notes Math. 714, Springer-Verlag, New York, 1979. | MR | Zbl

[ 6 ] J. Jacod Equations différentielles stochastiques : continuité et dérivabilité en probabilité (Preprint)

[ 7 ] H. Kunita On the decomposition of solutions of stochastic differential equations. Proc. of the L.M.S. Symposium on Stoch. Diff. Equations, Durham, juillet 1980, Lecture Notes in Math. Springer-Verlag, 1981. | MR | Zbl

[ 8 ] P. Malliavin Stochastic Calculus of variations and Hypoelliptic operators. Proc. of the Intern. Symposium on Stochastic Differential Equations of Kyoto, 1976, pp. 195-263. Tokyo, Kinokuniya and New York, Wiley, 1978. | Zbl

[ 9 ] M. Metivier Stability theorems for stochastic Integral Equations driven by random measures and semimartingales J. of IntegraL Equations, 1980 (to appear). | MR | Zbl

[10 ] M. Metivier and J. Pellaumail Stochastic Integration Acad. Press. New York, 1980. | MR | Zbl

[11 ] P.A. Meyer Flot d'une équation différentielle stochastique Séminaire de Probabilité XV. Lecture Notes in Math. 850, Springer-Verlag, 1981. | Numdam | MR | Zbl

[12 ] J. Neveu Intégrales stochastiques et applications Cours de 3e CycLe. Univ. de Paris VI, 1971-1972.

[13 ] P. Priouret Processus de diffusion et équations différentielles stochastiques Ecole d'Eté de Prob. de St-Flour. Lecture Notes in Math. 390, Springer-Verlag, 1974. | MR | Zbl